# SDR DALA2019060753445

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,724 hours, 37,317 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL L/LT OWING SLIDE LIGHT ILLUMINATED WENT OUT ON LANDING. SENSOR OF OVERWING EMERGENCY EXIT HATCH LH WAS FOUND OUT OF LIMITS PER B757-200 CFRFIM 52-71-00-815-802 BLOCK 1 AND 21 AND ADJUST OF SENSOR LH WAS PERFORMED PER B757-200 AMM 52-71-00-825-219 STEP D (3). SENSOR IN LIMITS AND EICAS MESSAGE NOT SHOWN.
